# SDR SWIA20230403

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 46,975 hours, 30,609 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Condition: Smoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: WHITE SMOKE IN ENTIRE AIRCRAFT AFTER PACKS TURNED ON AT THE GATEC: MEL 21-51-1FCAT C DUE 04/13/2023 (FLIGHT 3029 FILED CLOSED)APR 04, 2023  STATION: DFW--LEFT PACK IS DEFERRED PER CRJ 700 MEL 21-51-1F NO MAINT ACTION REQUIRED MCC NOTIFIED PLACARD INSTALLED APR 05, 2023  STATION: DFW -- R&R LH ACM IN REFERENCE TO APPLICABLE STEPS IN AMM 21-51-08OPS CHECK GOOD AT THIS TIME.PLACARDS REMOVED.DMI CLEARED.LEAK CHECK GOODAT THIS TIME.
